I hope things start to smooth out for you soon, and that you will get some relief from the headaches, and the pain. I asked my derm about pain relievers while on Accutane, because I was aware of the headache issue. She told me I could take tylenol, or ibuprofin. So far I have had only a couple of days of headaches. Honestly, though, I didn't attribute them to accutane. Silly me.
Thank you, luckily the headaches stayed away for the most part!
Thank you for the support CWR24 and Kim28! Encouraging words mean a lot when there's no one else around me who's going through the same thing.
Biiig family, everyone else has perfect skin. Like everyone. Perfect.
Wasn't going to update again so soon, but I have to whine a little. My head hurts. I thiiink it's coming from my neck. And I don't know if I can take painkillers. I know, I'm a crybaby. Whine over.
I know how you feel Im the only one in my family who doesnt have clear skin.. lol
I got headaches around the same time your having them now on the course im currently taking but they went away by the second week. I think its just your body adjusting to it. Make sure youre drinking a lot of water too that will help as well.
Nice to hear other people have/had the same side effects as me! Well, not nice, but you know. Took your advice concerning the water and I think it helped.
Good luck with your treatment! uhh the thing with the lip balm you're so right! I've put one lip balm on all of my handbags just in case i switch them I'm in a similar position here. I think we might have the same kind of skin cause I'm experiencing everything you mentioned on specific days! I'm on day 6 right now. Just waiting to see if any blackheads and blogged pores start to happen on day 14
Hi MISSanta! You just might be right about the similar skin and all. Hope the treatment has treated you well so far and that you don't have to suffer the wrath of the clogged pores.
So, it is day 31, technically, anyway. Has been a while since i wrote here because there's been a lot of stress with school starting back up again and on and on.
Anyway, I'm so tired I can't even form sentences in a uhmmm... don't know the word, manner.
Acne-wise I have had a few big ones that are so stubborn it has almost made me cry. Frustrating, and yeah... Still mostly pretty good, a few more now, possibly because of my monthly. Very sore, sensitive skin, but that's to be expected. About a week ago I developed a rash on one of my arms. Super dry, and painful if not moisturized, spread quickly to both arms. And at first it came on really quickly, one minute nothing, the next; rash!
Oh, and the eyes! When I woke up one morning they were burning like somebody put itching powder in them. It sucks, especially when I have to study. So happy I have my eyedrops. Okay, better updates next time and on. Going to go rinse, moisturize, and sleep.